Beware of stem cell hoax

Listen up! Stemgenex is a scam. I was almost suckered into paying them $14,900 for nothing. I'm just hoping to get my $2500 deposit back through Visa.

There is a very damning article online about an expose done by a TV station in San Diego

Please read and listen.

Http://www.10news.com/news/team-10-/team-10-clinics-offering-bogus-stem-cell-treatments

Sorry I couldn't figure out how to post a direct link to article. Google Stemgenex news 10 and it should pop up

17 Replies

oldestnewest
  • Thanks

  • I posted baileys link on fb. We've got to spread the word. These therapy offices are cropping up all over the US and the world. Thanks Phillip

  • Thank you I was just accepted by them. Spread the word on fb. Good job. My dr is affiliated with mjff so I am hopeful to get in on the trials as soon as possible. My autonomic nervous system is being now compromised and I find myself left like I am this morning weak and faint feeling. The sinemet does nothing for this. There hasn't even been enough research. Thank you. Judy. Be well and hope for mjff to work quickly.

  • Dopamine agonists are notorious for causing this exact symptom: "weak and faint feeling". This is usually blamed on the Parkinson's but that is wrong. What Parkinson's meds are you taking?

    Is this problem at its worst upon getting out of bed in the morning?

    Is it better late afternoon?

  • I got off all the agonists years ago due to all the horrible side effects. I take sinnemet 25/100 every 2 hrs sinnemet 25/100 er 1/2 every other dose 1 azilect a day and prempro (hrt). I also use cbd oil 500 mg which I've cut back to about 4 time a day. I stopped all other supplements besides that and 2 tbs of fiber daily when I couldn't stand the spasms in my gi and the gastroparesis started. My Drs take is its the autonomic nervous system and dopamine won't help that. I would love for you to figure it out. All I find in research is there's no Meds for it and basically there's nothing you can do about it. Thanks. Judy

  • Also i can kind of feel it coming on and it got 10x worse when I got in the pool. It lasts till about 2. I run normally low bp but both times it's been either normal low or higher than usual. I spent 2 solid weeks like this thinking I might me hypoglycemic hence why I stopped all the supplements. They all said something about abdominal pain/issues and/or can lower blood sugar

  • hello Littlerody

    What happens when you feel it coming on what sensations do you feel.

    It sounds like i felt and i am a great now. before i tell you what i did i would like you to answer the first ?

    I increased my c/l to 1 25/100 and 1 50/200 er every 4 hours 5 times a day 1 6 mg requip 1 time and 1 azilect 1 time and 2 fish oil caps a day and if i wake in the night 1 take 1 25/100 C/L

    i also work out 5 or 6 days a week

    bailey

  • It's always once I get up. I start to feel a little off. Most times I think it's cause I've gone too long without Meds or that I'm starving. So I get my Meds in me 6am then I eat natural applesauce with a little cinnamon and a stevia. I seem to be good til just before my next dose 8am at which time I'm outside getting ready to get in the pool. Oh and I eat my breakfast at 7 instant oatmeal almond milk some blueberries and 1/2 banana. When I get in the pool and start to stretch and do my aerobics I start to feel weak and unstable. Very unusual as normally when I'm in the pool I forget I have pd as I blast the oldies. So I decide id better get out so I don't faint or fall. When I get out I feel like the life has been sucked out of me. When it first happened about a month ago I also had bad anxiety on the pit of my stomach heart palpitations spiking bp up and down. Beyond this I've noticed lately urgency to urinate. I now have many of the ans symptoms. Just not sure they are caused by the pd. I guess the Drs aren't gonna admit to either. Tell me your secret lol and thanks. Judy

  • it sounds just like what would happen to me. I would feel a cold sweat come up my back then i would crash hands frozen head drooping felt like i was going to die rapid breathing . Happened at 3 hour mark every time. last for 1 to 2 hours would take meds at 4 hours. my last post has my meds i take now. i think it is the meds dumping on you.

    I think you should try with your Dr approval a more consistent med regiment like mine. The same meds at every dose time so you have a more consistent amount of meds in your system. my requip is 24 hour release and helps a lot. I too had to stop agonists because of side effects. But that is not a problem with gust one a day. I know i take a lot but it is the least amount i can take to function well.

    If you have not followed me before search and read my post. I think you will be impressed by what i can do.

    good luck Bailey

  • Thanks for your input I'll read up on your posts. Judy

  • Hi Judy,

    >My autonomic nervous system is being now compromised

    The autonomic nervous system controls a lot of things, but what the MDs mean by this is in your case is a failure to properly control your blood pressure in response to standing or reclining. If you don't already have one, the first thing I would is get a good blood pressure meter. Then use it to measure your BP first thing in the morning before you stand up, then standing. Then compare the times you feel ok to the times you feel faint. If you BP drops more than 20 points when standing, or is much lower when you feel faint, that confirms you have a BP regulation problem. There *are* things you can do about this but first you need to know your numbers, or if this is really the problem.

  • thank you for the heads up

  • At this point in time stem cell treatments are commonly a scam. If it is being offered at a recognized university-affiliated medical center you can figure it's on the level, but these for profit clinics are preying upon the desperate.

  • I do not agree that the stem cell implants are all a "scam". They are in their infancy and have a long way to go before full acceptance and utility but they can improve ones lot re Parkinsons----they are expensive too, but they might be worth it for some P D ers. There is much to learn but there are many stem cell therapy centers that are legit, professional ,caring, and worth it to utilize.

  • That is not what I said. Read the article!

  • Interesting article. What these doctors are doing by implanting 'fat' cells is a form of sham surgery and any improvement is from the placebo effect. Here is an interesting article about the use of sham surgery in PD.

    Experimental therapies for Parkinson's disease: Why fake it?

    "In Parkinson's disease, the placebo effect is especially strong. One reason is that patients' expectations that they will benefit from a treatment induce the release of dopamine, the neurotransmitter that is lacking in the disease. "The placebo effect is real, it's huge and it's got a physiological basis," says Jon Stoessl, a neurologist at the University of British Columbia in Vancouver, Canada, who studies Parkinson's and the placebo effect."

    nature.com/news/2011/110810...

You may also like...